# SDR AALA201512289006

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 9,237 hours, 1,410 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: P1539
- Condition: Defective
- Location: Apu Bay
- Part time: 9,230 hours, 1,409 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  ACFT RETURNED DUE TO CABIN ODOR.  CREW DECLARED AN EMER & LANDED WITH NO INCIDENTS.  REPLACED APU IAW JC 3L31549001.
